# SDR F3LA200200366

- Difficulty date: October 22, 2002
- Submitted: October 25, 2002
- Operation: Air carrier
- Aircraft: N313FL
- Make and model: Boeing 737-300
- Aircraft serial: 26442
- Aircraft time: 27,617 hours, 21,709 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Part time: 27,617 hours, 21,708 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C 2 CHECK, AFT CARGO FLOOR TRACK WAS FOUND CORRODED AT STA 860, LBL 3.0  FLOOR TRACK REPLACED BETWEEN STA 791 TO STA 860. LBL 3.0, IAW SRM 51-40-02
